On the Racah algebra for Shubnikov magnetic groups

Kotzev, JN, Aroyo, MI and Angelova Turkedjieva, Maia N 1985, On the Racah algebra for Shubnikov magnetic groups, Group theoretical methods in physics, vol. 201, pp. 416-419, doi: 10.1007/BFb0016178.

Title On the Racah algebra for Shubnikov magnetic groups
Author(s) Kotzev, JN
Aroyo, MI
Angelova Turkedjieva, Maia NORCID iD for Angelova Turkedjieva, Maia N orcid.org/0000-0002-0931-0916
Journal name Group theoretical methods in physics
Volume number 201
Start page 416
End page 419
Total pages 4
Publisher Springer
Place of publication Berlin, Germany
Publication date 1985
Keyword(s) Unitary Matrice
Orthogonal Matrice
Group Theoretical Method
Magnetic Symmetry
Magnetic Group
magnetic point groups
Rajah algebra
Language eng
DOI 10.1007/BFb0016178
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1984, Springer-Verlag
Persistent URL http://hdl.handle.net/10536/DRO/DU:30116348

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 85 Abstract Views  -  Detailed Statistics
Created: Thu, 03 Jan 2019, 09:38:36 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.